Alert archive / Maryland / Tornado Warnings in 2024
Tornado Warning 49, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Aug 9, 2024, 8:57 AM EDT for Carroll County, Maryland. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2024, 8:57 AM EDT (12:57 UTC)
- Expired
- Aug 9, 2024, 9:15 AM EDT
- In force
- 18 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Carroll County, MD
The radar
The Sterling radar (KLWX), 83 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 6:17 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 1.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 7.2
The text
As transmitted.
845
WFUS51 KLWX 091257
TORLWX
MDC013-091315-
/O.NEW.KLWX.TO.W.0049.240809T1257Z-240809T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Baltimore MD/Washington DC
857 AM EDT Fri Aug 9 2024
The National Weather Service in Sterling Virginia has issued a
* Tornado Warning for...
North central Carroll County in north central Maryland...
* Until 915 AM EDT.
* At 857 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Westminster, moving north at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...For those in the direct path of a tornado touchdown,
flying debris will be dangerous to those caught without
shelter. Damage to roofs, siding, and windows may occur.
Mobile homes may be damaged or destroyed. Tree damage is
likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Carroll County, including the following locations...
Wagners Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3955 7699 3956 7708 3972 7709 3972 7689
TIME...MOT...LOC 1257Z 188DEG 33KT 3962 7702
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KR3 follow-up statements
600
WWUS51 KLWX 091301
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
901 AM EDT Fri Aug 9 2024
MDC013-091315-
/O.CON.KLWX.TO.W.0049.000000T0000Z-240809T1315Z/
Carroll MD-
901 AM EDT Fri Aug 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM EDT FOR NORTH
CENTRAL CARROLL COUNTY...
At 901 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Westminster, moving north at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...For those in the direct path of a tornado touchdown, flying
debris will be dangerous to those caught without shelter.
Damage to roofs, siding, and windows may occur. Mobile
homes may be damaged or destroyed. Tree damage is likely.
Locations impacted include...
Westminster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3960 7698 3961 7706 3972 7706 3972 7693
TIME...MOT...LOC 1301Z 188DEG 33KT 3966 7701
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KR270
WWUS51 KLWX 091308
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
908 AM EDT Fri Aug 9 2024
MDC013-091315-
/O.CON.KLWX.TO.W.0049.000000T0000Z-240809T1315Z/
Carroll MD-
908 AM EDT Fri Aug 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM EDT FOR NORTHERN
CARROLL COUNTY...
At 908 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Pennville, or near Parkville, moving north at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...For those in the direct path of a tornado touchdown, flying
debris will be dangerous to those caught without shelter.
Damage to roofs, siding, and windows may occur. Mobile
homes may be damaged or destroyed. Tree damage is likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3968 7696 3968 7704 3972 7704 3972 7696
TIME...MOT...LOC 1308Z 188DEG 33KT 3973 7700
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KR008 WWUS51 KLWX 091311 SVSLWX Severe Weather Statement National Weather Service Baltimore MD/Washington DC 911 AM EDT Fri Aug 9 2024 MDC013-091321- /O.EXP.KLWX.TO.W.0049.000000T0000Z-240809T1315Z/ Carroll MD- 911 AM EDT Fri Aug 9 2024 ...THE TORNADO WARNING FOR NORTHERN CARROLL COUNTY WILL EXPIRE AT 915 AM EDT... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning will be allowed to expire. However, gusty winds and heavy rain are still possible with this thunderstorm. A Tornado Watch remains in effect until 200 PM EDT for north central Maryland. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Sterling Virginia. && LAT...LON 3968 7696 3968 7704 3972 7704 3972 7696 TIME...MOT...LOC 1311Z 188DEG 33KT 3975 7700 $$ KR
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Aug 9, 4:07 AM EDT, 4 hours 50 minutes earlier.
Area forecast discussion, Aug 9, 4:07 AM EDT, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
407 AM EDT Fri Aug 9 2024
.SYNOPSIS...
The remnants of Debby will move through the area today. High
pressure will gradually build into the area this weekend. A
couple weak disturbances could cross the area next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
The remnant low of Debby is now rapidly moving north (nearing Elkins
WV at 330 AM) as it becomes absorbed in a mid latitude trough.
Shield of heavy rain ahead of the low has been lifting across
western portions of the forecast area with more isolated bands
to the east as a dry slot moved in. Through the day, rain will
eventually become concentrated in the trailing surface
trough/cold front which will eventually move east by tonight.
The flash flood threat will remain present through the day due
to the tropical airmass and potential for training bands, but
the overall threat will be lower after the shield of heavy rain
lifts to the north. A Flood Watch remains in effect for much of
the area until 8 PM, but will likely be trimmed away as the
forcing gradually moves east. Additional watches are in effect
for the specific larger rivers.
A Tornado Watch remains in effect until 7 AM, although there is
a relative lull in the threat since there is a minimum of
convection where the best ingredients exist (closer to the I-95
corridor). There may be a renewed threat after sunrise across
the eastern half of the area as forcing for convection
increases.
Wind Advisory for the Blue Ridge will persist for a few more
hours with winds then gradually decreasing as the low pulls
away.
See section below for coastal flooding threats.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
By Saturday morning, the remnants of Debby are quickly absorbed by
an approaching upper trough to our north and ejected away from the
area. Gusty NW winds to around 20-25 mph will gradually diminish
through the day Saturday as the pressure gradient weakens. Clearing
skies and downsloping will allow temperatures to warm into the mid-
upper 80s east of the Blue Ridge by the afternoon. Lows will drop
into the 50s-60s for most, and hovering around 70 in the metros and
along the waters.
As an upper trough swings into the Northeast on Sunday, the
associated cold front will have already moved through the area and
begun ushering in a cooler and much drier air mass, keeping highs in
the 80s with dew points in the 50s to 60s through early next week.
Low temperatures will range from the 50s in the mountains to near 70
along the waters.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
An upper trough will remain over the Northeast through the extended
while surface high pressure builds in from the west. Highs in the
80s with dew points in the 50s to 60s continue early next week, and
gradually warm and moisten by late week. Low temperatures will range
from the 50s in the mountains to near 70 along the waters.
Mostly dry conditions persist during this period as high pressure
builds in from the west. As the upper trough continues eastward,
guidance suggests a series of shortwave troughs rounding the base of
the trough and digging southward. However, models vary significantly
on when to bring in the shortwave and to where. This uncertainty is
combined with lower PWATs and surface high pressure, so while some
showers are possible when a shortwave swings through, there won't be
much moisture to act on and high pressure could suppress it further.
Do have some slight chance PoPs at times in the extended to reflect
this possibility, and chance PoPS on Tuesday. Latest suite of
guidance has some agreement on the signal for Tuesday, but PWATs are
modest around 1.25". Models still favor greater chances for rain
later in the week.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Ceilings are expected to drop to IFR this morning. The remnants
of Debby will continue to move north of the area early this
morning, taking the more widespread heavy rain affecting CHO and
MRB with it. Additional showers will be in narrower bands that
are more difficult to time and place in the TAFs. However, the
best chance for a few thunderstorms seems to be during the
morning hours to perhaps mid afternoon in the Baltimore area.
Winds will be out of the south, and may gust to around 20-35
knots at times. Ceilings should finally improve back to MVFR
and then VFR during the afternoon into the evening from west to
east. Winds will turn from southerly to northwesterly as a cold
front moves through during the evening. VFR conditions and
northwesterly winds are expected on Saturday and Sunday.
VFR conditions are expected Monday and Tuesday. Westerly flow on
Monday becomes lighter and more N/NW Tuesday.
&&
.MARINE...
Winds will continue to increase northward up the bay as the
remnants of Debby track to the west of the waters. Gale Warnings
are in effect across all waters through this evening. Gusts up
to 40 knots out of the south to southeast will be possible
during that time, especially on the wider waters. Waterspouts
also can't be ruled out, especially during the morning until
early afternoon.
Winds will turn northwesterly behind a cold front tonight. SCA
conditions may linger for a time, but the potential seems to
have decreased some Saturday. A brief northerly surge is
possible Saturday night, but overall lighter winds are expected
through Sunday.
No hazardous marine conditions are expected through early next week
with light west to northwest flow over the waters and high pressure
building in from the west.
&&
.HYDROLOGY...
The most widespread heavy rain will exit the area this morning,
but additional bands of locally heavy rain will continue through
the day. A fairly widespread 2-5 inches has fallen in locations
adjacent to the Blue Ridge and west, while heavy rain has been
more isolated to the east. Another couple inches are possible in
western areas through the morning. Areas of flash flooding
remain likely, eventually translating into some river flooding,
mainly minor.
Larger stem river flooding may continue into this weekend as
water filters down through the Potomac basin.
&&
.TIDES/COASTAL FLOODING...
Water levels continue to rise in strong southerly winds ahead of
the remnants of Debby. Widespread minor flooding is likely to
occur again in most locations during the next two high tide
cycles (this morning, and this evening/tonight). So far, Coastal
Flood Warnings for moderate flooding are in effect for Anne
Arundel and Baltimore Counties, but a few more places (namely
Havre de Grace and DC SW Waterfront) may need to be added as the
surge overperforms, especially in the northern end of the bay.
The highest tide will likely be the one this morning in most
places with some decrease this evening. Water levels then start
decreasing rapidly early Saturday as the low pulls away.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch through this evening for DCZ001.
Coastal Flood Advisory until 3 AM EDT Saturday for DCZ001.
MD...Flood Watch through this evening for MDZ001-003>006-008-011-
013-014-501>508.
Gale Warning until 10 PM EDT this evening for MDZ008.
Coastal Flood Advisory from noon today to 4 PM EDT this
afternoon for MDZ008.
Coastal Flood Warning until 2 PM EDT this afternoon for MDZ011.
Coastal Flood Advisory from 2 PM this afternoon to 3 AM EDT
Saturday for MDZ011.
Coastal Flood Advisory until 9 PM EDT this evening for MDZ013-
017.
Coastal Flood Warning until 4 AM EDT Saturday for MDZ014.
Coastal Flood Advisory until 9 PM EDT this evening for MDZ016.
Coastal Flood Advisory until 10 PM EDT this evening for MDZ018.
Coastal Flood Advisory until 4 AM EDT Saturday for MDZ508.
VA...Flood Watch through this evening for VAZ025>031-036>040-050-
051-053-054-501>508-526-527.
Coastal Flood Advisory until 9 PM EDT this evening for VAZ053-
055-527.
Coastal Flood Advisory until 9 PM EDT this evening for VAZ057.
Coastal Flood Advisory until 2 AM EDT Saturday for VAZ054.
Wind Advisory until 11 AM EDT this morning for VAZ507-508.
WV...Flood Watch through this evening for WVZ050>053-055-501>506.
MARINE...Flood Watch through this evening for ANZ530.
Gale Warning until 10 PM EDT this evening for ANZ530>543.
Coastal Flood Advisory from noon today to 4 PM EDT this
afternoon for ANZ530.
&&
SYNOPSIS...ADS
NEAR TERM...ADS
SHORT TERM...CAS
LONG TERM...CAS
AVIATION...ADS/CAS
MARINE...ADS/CAS
HYDROLOGY...ADS
TIDES/COASTAL FLOODING...ADSHazardous weather outlook, Aug 9, 6:46 AM EDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 646 AM EDT Fri Aug 9 2024 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ053>057-527-101100- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria- Stafford-Spotsylvania-King George- Central and Southeast Prince William/Manassas/Manassas Park- 646 AM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Today and Tonight A Gale Warning is in effect for all tidal waters until 10 PM. A Coastal Flood Warning is in effect for Baltimore County, Baltimore City, Washington DC, and Alexandria through this afternoon and for Anne Arundel County through tonight. A Tornado Watch has been issued for the entire outlook area through 2 PM this afternoon. A Flood Watch for flash flooding is currently in effect for much of the outlook area through 8 PM outside of southern Maryland and central Virginia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Some river flooding could linger into the weekend. .SPOTTER INFORMATION STATEMENT... Please report hazardous weather, flooding, and damage to the National Weather Service according to standard operating procedures. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- 526-WVZ050>053-055-101100- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Northwest Prince William-Hampshire- Morgan-Berkeley-Jefferson-Hardy- 646 AM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Today and Tonight A Tornado Watch is in effect for portions of northern Virginia and central Maryland until 2 PM. A Flood Watch for flash flooding remains in effect for much of the outlook area through 8 PM. A Wind Advisory is in effect for the Blue Ridge Mountains through 11 AM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Some river flooding could linger into the weekend. .SPOTTER INFORMATION STATEMENT... Please report hazardous weather, flooding, and damage to the National Weather Service according to standard operating procedures. MDZ001-501-502-VAZ503-504-WVZ501>506-101100- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 646 AM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Today and Tonight A Flood Watch for flash flooding is in effect for the entire outlook area through 8 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Some river flooding could linger into the weekend. .SPOTTER INFORMATION STATEMENT... Please report hazardous weather, flooding, and damage to the National Weather Service according to standard operating procedures.
In the hours before
Local storm report, Aug 9, 8:46 AM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
846 AM EDT Fri Aug 09 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM Non-Tstm Wnd Dmg 2 ESE Libertytown 39.48N 77.21W
08/09/2024 Frederick MD Dept of Highways
A tree blew down onto MD-26 at Bessie Clemson Road.
&&
Event Number LWX2403827
DHLocal storm report, Aug 9, 8:47 AM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
847 AM EDT Fri Aug 09 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM Non-Tstm Wnd Dmg Damascus 39.28N 77.20W
08/09/2024 Montgomery MD Broadcast Media
Trees blew down on MD-27 near Damascus.
&&
Event Number LWX2403828
DHLocal storm report, Aug 9, 8:48 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
848 AM EDT Fri Aug 09 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM Non-Tstm Wnd Dmg 2 SE Wolfsville 39.56N 77.52W
08/09/2024 Frederick MD Dept of Highways
A tree blew down on MD-17 Wolfsville Road at Delauter
Road.
&&
Event Number LWX2403829
DHLocal storm report, Aug 9, 8:49 AM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
849 AM EDT Fri Aug 09 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM Non-Tstm Wnd Dmg 1 NNE Pylesville 39.70N 76.37W
08/09/2024 Harford MD Dept of Highways
A tree blew down on MD-165 Pylesville Road at Wheeler
School Road.
&&
Event Number LWX2403830
DHLocal storm report, Aug 9, 8:51 AM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
851 AM EDT Fri Aug 09 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Flood Gravel Springs 39.08N 78.43W
08/09/2024 Frederick VA Emergency Mngr
Multiple water rescues were ongoing in western
Frederick County around Star Tannery and Cecar Creek.
&&
Event Number LWX2403831
BJLLocal storm report, Aug 9, 8:52 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
852 AM EDT Fri Aug 09 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM Flash Flood 1 NNE Montgomery Villag 39.19N 77.19W
08/09/2024 Montgomery MD Emergency Mngr
North Creek flooding Wightman Road.
&&
Event Number LWX2403832
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 11:53 PM EDT | Flash Flood Warning | LWX | Allegany, Washington | 3 hr |
| Aug 9, 1:50 AM EDT | Flash Flood Warning | LWX | Baltimore, Carroll, Frederick, Howard | 3 hr |
| Aug 9, 2:49 AM EDT | Areal Flood Warning | LWX | Allegany, Washington | 28 hr |
| Aug 9, 3:52 AM EDT | Flash Flood Warning | LWX | Baltimore, Carroll | 8 hr |
| Aug 9, 4:36 AM EDT | Areal Flood Warning | LWX | Baltimore, Carroll, Frederick, Howard | 4 hr |
| Aug 9, 4:39 AM EDT | Tornado Warning | LWX | Charles | 17 min |
| Aug 9, 5:17 AM EDT | Flash Flood Warning | LWX | Allegany | 2 hr |
| Aug 9, 5:45 AM EDT | Tornado Warning | LWX | Charles | 30 min |
| Aug 9, 6:13 AM EDT | Tornado Warning | LWX | Charles | 17 min |
| Aug 9, 6:37 AM EDT | Flash Flood Warning | LWX | Montgomery | 2 hr |
| Aug 9, 7:00 AM EDT | Flash Flood Warning | LWX | Montgomery | 4 hr |
| Aug 9, 7:40 AM EDT | Tornado Warning | LWX | Carroll, Howard, Montgomery | 20 min |
| Aug 9, 7:46 AM EDT | Areal Flood Warning | LWX | Allegany | 7 hr |
| Aug 9, 7:48 AM EDT | Tornado Warning | LWX | Charles, Prince George's | 27 min |
| Aug 9, 8:00 AM EDT | Flash Flood Warning | LWX | Montgomery, Prince George's | 3 hr |
| Aug 9, 8:04 AM EDT | Tornado Warning | LWX | Carroll | 26 min |
| Aug 9, 8:23 AM EDT | Tornado Warning | LWX | Prince George's | 11 min |
| Aug 9, 8:27 AM EDT | Flash Flood Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 3 hr |
| Aug 9, 8:48 AM EDT | Flash Flood Warning | LWX | Baltimore, Carroll, Frederick, Howard | 95 min |
| Aug 9, 9:04 AM EDT | Areal Flood Warning | LWX | Montgomery | 4 hr |
| Aug 9, 10:20 AM EDT | Areal Flood Warning | LWX | Carroll, Frederick | 6 hr |
| Aug 9, 10:23 AM EDT | Areal Flood Warning | LWX | Baltimore, Carroll, Frederick, Howard | 3 hr |
| Aug 9, 10:33 AM EDT | Areal Flood Warning | LWX | Montgomery, Prince George's | 3 hr |
| Aug 9, 10:34 AM EDT | Areal Flood Warning | LWX | Montgomery | 3 hr |
| Aug 9, 11:05 AM EDT | Coastal Flood Advisory | LWX | Harford | 16 hr |
| Aug 9, 11:13 AM EDT | Areal Flood Warning | LWX | Howard, Montgomery | 5 hr |
| Aug 9, 12:19 PM EDT | River Flood Warning | LWX | Washington | 18 hr |
| Aug 9, 4:50 PM EDT | Areal Flood Warning | LWX | Baltimore, Howard | 8 hr |
| Aug 9, 6:20 PM EDT | River Flood Warning | LWX | Washington | 9 hr |
| Aug 9, 6:22 PM EDT | River Flood Warning | LWX | Montgomery | 22 hr |
| Aug 9, 6:26 PM EDT | River Flood Watch | LWX | Cecil | 22 hr |
Nearby
Tornado Warnings in Maryland, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.